Nagging headache following cardiac catheterization?

Ask the Clinician Health Pro
  • Full Question:

    Hello I had a cardiac catheterization procedure done about a week ago, and I noticed that 4 days later I started having a nagging headache around the left temple area with a little tenderness in that area should I be concerned? Lois.
              

     

    Full Answer:

    Dear Lois;

     

    It's impossible for us to say if your headache is related to the cardiac catheterization procedure or if the timing is coincidental. That said, unexplained headaches should always be investigated. Please see your doctor.

     

    Good luck,
    John Claude Krusz and Teri Robert

     

     

    If you need help finding a  Migraine and headache specialist,

    Add This Infographic to Your Website or Blog With This Code:

     visit our listing of Patient Recommended Specialists.

     

     

    About Ask the Clinician:

    Dr. Krusz is a recognized expert in the fields of headache and  Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and  Migraines. You can read more about Dr. Krusz or more about Teri Robert.

     

    If you have a question, please click HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM. Please do not submit questions via email, private message, or SharePost comments. Thank you.

     

    Please note: We cannot diagnose, suggest specific treatment, or handle emergencies via the Internet. Please do not ask us to diagnose; see your physician for diagnosis. For an overview of how we can help and questions we can and can't answer, please see Seeking Migraine and Headache Diagnoses and Medical Advice.

     

    We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.

     

    Follow Teri on    or 

     

    Page copy protected against web site content infringement by Copyscape© Teri Robert and J.C. Krusz, 2013.
    Last updated December 3, 2013.

Published On: December 03, 2013